# SDR 01FDEA00506

- Difficulty date: June 13, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48311
- Aircraft time: 34,463 hours, 10,345 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Turnbuckle
- Part number: AYG7332501
- Condition: Broken
- Location: Landing Gear
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LAND GEAR LT DOWNLOCK SPRING TURNBUCKLE BROKEN.  REMOVED AND REPLACED TURNBUCKLE PER IAW AMM 32-16-01.  FUNCTION TEST PERF IN CONJUNCTION WITH 32C3301, TEST GOOD.
